Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Pain in the knees due to fluid accumulation - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Bones, Muscles and Joints
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   hi doc i am a 22 yr old guy and have terrible pain in my knees. the doc said i need physio. i underwent it but it doesnt give enough relief. he said its just fluid. "thak" sounds also come very often. i find difficult to walk immediately after sitting . i used to run a lot but with good shoes . i want to run again pleaaazzz help.
Doctor :   You can chat with a doctor for any medical query here.
Doctor :   What was the diagnosis the doctor say
Doctor :   What medications did you use?
Doctor :   How many days did you use?
Doctor :   Pl answer these questins
User :   doc said it was fluid accumulation.
Doctor :   What medications did you use?
Doctor :   How many days did you use?
User :   i used tablets ,the name i forget, some ...forte for reducing inflammation
Doctor :   How many days back it happened? and when did you start the physiotherapy and how many days did you do it?
User :   doc sorry really sorry there shutting down here ill call you soon
Doctor :   bye
Doctor :   dont worry
Doctor :   you can come again
Doctor :   Thanks for consulting Health care magic. Bye for now. Please refer your friends to our service.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor